Braden, H.W. and Sutcliffe, Paul M. (1997) A monopole metric. Physics Letters B, 391 (3-4). pp. 366-373. ISSN 0370-2693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
|The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)|
We calculate explicitly in terms of complete elliptic integrals the metric on the moduli space of tetrahedrally-symmetric, charge four, SU(2) monopoles. Using this we verify that in the asymptotic regime the metric of Gibbons and Manton is exact up to exponentially suppressed corrections.
|Depositing User:||T. Nasir|
|Date Deposited:||29 Oct 2009 05:35|
|Last Modified:||25 Jun 2014 09:12|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/18304 (The current URI for this page, for reference purposes)|